# SDR UALA2011060302720

- Difficulty date: June 2, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 49,398 hours, 6,001 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 19C THRU 24C SEAT EMEGENCY LIGHTS CAME ON FOR MINS DURING FLIGHT.  SECURED CONNECTOR AT BATTERY AT DOOR 2LT AND ACCOMPLISHED TEST.  LIGHT OPS CHECKED OKAY.
